# SDR AALA20150725005

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 59,649 hours, 7,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461205
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PARTITION RT & LT WALL MOUNTED FLOOR PROXIMITY EMER LIGHTS ARE BROKEN.  R & R AFT GALLEY PARTITION LT WALL MOUNTED FLOOR PROXIMITY EMER LIGHT.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-01.  SYS CHECKED NORMAL.
